# SDR DALA2017120608443

- Difficulty date: December 5, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 41,755 hours, 27,972 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FURTHER CORROSION FOUND UPON REMOVAL OF FORWARD CARGO DOOR SCUFF PLATE AROUND FASTENER HOLES - MARKED. NRC 001-0301: 5231-2003/001 00076 REPAIRED PER B717 SRM 53-00-15-2R.  (LP #0326750)
